# SDR AALA20030532

- Difficulty date: May 5, 2003
- Submitted: November 3, 2003
- Operation: Air carrier
- Aircraft: N33069
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 512
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT MAINTENANCE, CENTER AISLE EMERGENCY EXIT SIGN AT 3L DOOR INTERMITTENT.  TIGHTENED EMERGENCY EXIT LIGHT SIGN ASSEMBLY AT 3L DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
